Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I had a few blisters come up in the vaginal area. What could be it is?

About a week ago I had a few blisters come up in the viginal area which turned to sores which are now starting to go. They dont hurt unless I press them and I have had increased discharge and the area is very itchy. Today I have had a small lump come up in my groin area, again which is a little uncomfortable but not really painful. I havent been with anyone apart from my boy friend who I have been with for 3 years who gets cold sores alot. I am confused about what it is. Could it be from his cold sores, a sti or a general infection? please help any thoughs please
Asked On : Thu, 12 Aug 2010
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that you might have fungal infection super added bacterial infection causing bump and enlargement of lymph node in groin.
Go for antibiotic course and antihistamine.
Apply triple action cream.Keep that part clean and dry.
Ok and bye.
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor